# SDR SIMA20151106001

- Difficulty date: November 6, 2015
- Submitted: November 9, 2015
- Operation: Air carrier
- Aircraft: N519AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10131
- Aircraft time: 29,755 hours, 21,329 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Condition: Out Of Adjust
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

GEAR DISAGREE MSG ON TAKEOFF, NOSE GEAR NOT UP.  DEFERRED LG RETRACTION SYS.  M PROCEDURES COMPLIED WITH.  ADJUSTED NLG UP PROXIMITY SWITCH PX22 IAW AMM 32-61-05.  OPERATIONS CHECKED GOOD ON GEAR SWING & IAW AMM 32-61-00.  MEL 32-01 IS RESTORED.
